# SDR USAA2013111900002

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 52,195 hours, 19,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT LENS COVER MISSING AT 24C.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS COVER AT 24C.
